# SDR DL757951967

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, NR 2 SLAT PANEL WAS FOUND WITH NUMEROUS DENTS IN T/E WEDGE DUE TO HAIL DAMAGE.  REPLACED WEDGE PER SRM 57-43-002.
